Nobel-Plus Tablet uses, side effects, precautions, substitutes
|Composition||Nimesulide (100mg) + Paracetamol (325mg)|
|Company||Mankind Pharma Ltd|
|Medicine type||Analgesic, Antipyretic|
|Route of administration||Oral|
|Uses||Pain, Inflammation, Fever|
|Side effects||Nausea, Vomiting, Diarrhea|
|Precautions||Pregnancy, Breastfeeding, Alcohol|
General uses of Nobel-Plus Tablet
Nobel-Plus Tablet is a combination of two medicines. It is mainly prescribed for the treatment of pain and inflammation associated with rheumatoid arthritis, osteoarthritis, and ankylosing spondylitis.
It can also be used in relieving toothache, fever, muscle ache, throat pain, and back pain.
Ingredients of Nobel-Plus Tablet
Nimesulide: Nobel-Plus Tablet contains nimesulide (100mg). It belongs to the class of medicines known as NSAIDs (non-steroidal anti-inflammatory drugs). It is mainly used in the treatment of pain and inflammation.
Paracetamol: It contains paracetamol (325mg). It belongs to the class of drugs known as antipyretics. It exerts mild analgesic (pain reducer) and more antipyretic (fever reducer) action.
How does Nobel-Plus Tablet work? / Mechanism of action
Nimesulide in Nobel-Plus Tablet is a non-steroidal anti-inflammatory drug. It works by:
- Weakly inhibiting COX-2 activity.
- Inhibiting generation of superoxide by neutrophils.
- Inhibiting PAF (platelet-activating factor).
- Inhibiting histamine.
- Inhibiting metalloproteinase activity.
This aids in relieving symptoms of pain, fever, and inflammation.
Paracetamol in Nobel-Plus Tablet works by inhibiting several chemical messengers in the body which causes pain and fever.
When Nobel-Plus Tablet is prescribed?
Nobel-Plus Tablet is generally prescribed for treating pain and inflammation in conditions like:
- Rheumatoid arthritis
- Ankylosing spondylitis
- Muscle pain
- Tooth pain
- Pain in ear and throat
Side effects of Nobel-Plus Tablet
In some cases, Nobel-Plus Tablet may show side effects like:
- Increased liver enzymes
- Stomach ulcer
Alcohol: You should avoid consuming alcohol with this medicine.
Pregnancy: Pregnant women should avoid the use of the Nobel-Plus Tablet.
Liver or Kidney disease: This medicine should be used with caution in patients with any liver or kidney disease.
Breastfeeding: Breastfeeding women should avoid the use of this medicine.
Hypersensitivity: You should avoid using this medicine if you are hypersensitive (allergic) to any of the ingredients (nimesulide and paracetamol) of Nobel-Plus Tablet.
How to use Nobel-Plus Tablet?
Take the dose of Nobel-Plus Tablet as advised by your doctor or pharmacist.
It is better to take this medicine after having a meal.
Do not chew, crush, or break the tablet. Swallow it as a whole.
Storage of Nobel-Plus Tablet
Store Nobel-Plus Tablet at room temperature.
Keep this medicine away from direct sunlight.
Keep this medicine away from kids and pets.
Tell your doctor if:
- You are allergic to nimesulide and paracetamol.
- You have any liver or kidney disease.
- You are a pregnant or breastfeeding woman.
- You are taking some other medicine that contains paracetamol. Taking too much paracetamol can cause serious liver damage.
Substitutes of Nobel-Plus Tablet
|Sumo Tablet||Alkem Laboratories Ltd|
|Dolamide Tablet||Sun Pharmaceutical Industries Ltd|
|Nicip Plus Tablet||Cipla Ltd|
|Neopar Plus Tablet||Leeford Healthcare Ltd|
|Novogesic P Tablet||Glenmark Pharmaceuticals Ltd|
Nobel-Plus Tablet is a combination of two medicines and is generally prescribed to treat pain and inflammation associated with rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It can also be used in relieving muscle pain, back pain, fever, and toothache.
No, Nobel-Plus Tablet does not help in treating symptoms of the cold. It can only help relieve pain and inflammation.
For adults, Nobel-Plus Tablet can be prescribed 1-3 times a day. But the dose and duration of this medicine are not the same for all and depend on many factors. You should always consult your doctor about the dose and duration of this medicine.
Yes, it can be used in treating fever. Paracetamol in this medicine helps in bringing down the body temperature.
Each Nobel-Plus Tablet contain nimesulide (100mg) and paracetamol (325mg).
Nobel-Plus Tablet is a combination of two medicines i.e. nimesulide and paracetamol. It is generally prescribed for the treatment of pain, inflammation, and fever.
Pregnant and breastfeeding women should avoid the use of this medicine.
This medicine should be used with caution in patients with any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.